# SDR DXTA2019030502112

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 13,733 hours, 11,008 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Caster
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - UPON DEPARTURE THE LANDING GEAR UNLOCK LIGHT REMAINED ON. RAN THE LANDING GEAR WILL NOT RETRACT (RED GEAR UNLOCK LIGHT REMAINS ON) CHECKLIST. GEAR EXTENDED NORMALLY. **SUPPLEMENTAL INFORMATION - GEAR, WITH GEAR UP AND LOCKED, UNLOCK LIGHT IS ON. CHECKED RIGGING OF ALL UPLOCK SWITCHES, FOUND NOSE LANDING GEAR UPLOCK SWITCH NOT ENGAGING. SWITCH HAS NO MORE ADJUSTMENT. FOUND IT AT 1 DEGREE, SHOULD BE 4 DEGREES 30 MINUTES. ADJUSTED NOSE GEAR CASTER IAW MM 32-20-00-5. ADJUSTED NOSE LANDING GEAR UPLOCK SWITCH, PERFORMED OPERATIONAL CHECK ON LANDING GEAR, OPS CHECK GOOD ON UPLOCK SWITCHES IAW MM 32-30-05-2. VERIFIED NOSE GEAR CASTER ADJUSTMENT AND UPLOCK SWITCH ADJUSTMENT. ADJUSTED NLG DOORS IAW MM CH 32-20-00-5, NEED TO COMPLY WITH SAFETIES ON TRUNNION TO BELLCRANK ROD ASSY, BELLCRANK TO DOOR ROD ASSY,  AND UPLOCK SWITCH TO UPLOCK HOOK. COMPLIED WITH SAFETIES OF BELLCRANK ROD ASSY, BELLCRANK TO DOOR ROD ASSY AND UPLOCK SWITCH TO UPLOCK HOOK. COMPLIED WITH GEAR SWINGS. CLEARANCE CHECK GOOD. HYDRAULIC LIGHT ILLUMINATES DURING TRANSIT AND EXTINGUISHES WITH GEAR RETRACTED AND ALSO EXTINGUISHES WITH GEAR DOWN AND LOCKED. VERIFIED LANDING GEAR INDICATION LIGHT WORKING PROPERLY WORK DONE IAW MM CHAPTER 32-20-00. VERIFIED SAFETIES. VERIFIED GEAR SWING OPERATIONAL CHECKS ARE NORMAL.
